Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

On a Necessary Requirement for Re-Uniform Numerical Methods to Solve Boundary Layer Equations for Flow along a Flat Plate., , , , and . NAA, volume 1988 of Lecture Notes in Computer Science, page 723-731. Springer, (2000)Numerical approximations to the scaled first derivatives of the solution to a two parameter singularly perturbed problem., and . J. Comput. Appl. Math., (2019)A singularly perturbed parabolic problem with a layer in the initial condition., and . Appl. Math. Comput., 219 (2): 498-510 (2012)A Singularly Perturbed Reaction-Diffusion Problem with Incompatible Boundary-Initial Data., and . NAA, volume 8236 of Lecture Notes in Computer Science, page 303-310. Springer, (2012)Schwarz Methods for Convection-Diffusion Problems., , and . NAA, volume 1988 of Lecture Notes in Computer Science, page 544-551. Springer, (2000)Convergence Outside the Initial Layer for a Numerical Method for the Time-Fractional Heat Equation., , and . NAA, volume 10187 of Lecture Notes in Computer Science, page 82-94. (2016)Error Analysis of a Finite Difference Method on Graded Meshes for a Time-Fractional Diffusion Equation., , and . SIAM J. Numerical Analysis, 55 (2): 1057-1079 (2017)An Iterative Numerical Algorithm for a Strongly Coupled System of Singularly Perturbed Convection-Diffusion Problems., , and . NAA, volume 5434 of Lecture Notes in Computer Science, page 104-115. Springer, (2008)Parameter-Uniform Numerical Methods for a Class of Singularity Perturbed Problems with a Neumann Boundary Condition., , , , and . NAA, volume 1988 of Lecture Notes in Computer Science, page 292-303. Springer, (2000)Parameter-uniform numerical method for singularly perturbed convection-diffusion problem on a circular domain., and . Adv. Comput. Math., 43 (5): 885-909 (2017)